MathSciNet Relay Station
MathSciNet bibliographic data
MR793497 (86j:60005) 60B05 (46M99)
Bradley, Richard C.; Bryc, Włodzimierz Multilinear forms and measures of dependence between random variables. J. Multivariate Anal. 16 (1985), no. 3, 335–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement